# SDR QXEA0100441

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 37,952 hours, 47,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - THE FORWARD EXIT SIGN ABOVE THE FLIGHT COMPARTMENT DOOR WAS FOUND DIM UPON INSPECTION.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
